# SDR ASAA2025082960492

- Difficulty date: August 29, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 51,713 hours, 15,259 cycles
- System (JASC): 5240 · Service Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR HARDER THAN NORMAL TO CLOSE AND HANDLE IS BINDING WHEN CLOSING.  GROUNDED - YES. ADJUSTED R1 DOOR GUIDE ARM IAW AMM 52-41-00-820-801 OPS CHECKED R1 DOOR GOOD IAW AMM 52-41-00-820-801.
